# SDR DALA2022032101843

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,781 hours, 38,680 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 ELECTRICAL ARCING ON F/O FRONT WINDOW, TOP OF WINDOW, JUST RIGHT OF ELECTRICAL CONNECTOR. CORRECTIVE ACTION: REMOVED AND REPLACED R1 (RIGHT FWD) WINDSHEILD PER B757 AMM 56- 11. (8738409)
